# SDR USAA2014092200002

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 5,456 hours, 2,246 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 56686
- Condition: Faulty
- Location: Lavatory
- Part time: 5,447 hours, 2,242 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A LAVATORY SMOKE DETECTION FAULT.  LAVATORY D FAULTED ON CIDS.  REPLACED IAW AMM 26-17-15-000-008-A & 26-17-15-400-007-A.  ACFT OK FOR SERVICE.
